# SDR V0XD20221011001

- Difficulty date: September 9, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 45630
- Aircraft time: 37,870 hours, 30,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL AT FR. 60 NEXT TO SHROUD IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED LH FLOOR SILL (P/N: 145-25422-001) AT FR. 60 IAW EMB 145 SRM 51-40-02.
